Issue
Volume 6, Number 4

Articles in the Issue:

Regular Articles:
Xin-min Xiang and Jia-Dong Zheng
Finite Element Analysis For A Class Of System Of Nonlinear And Non-Self-Adjoint Schrodinger Euqations
J. Comp. Math., 6 (1988), pp. 293-306. Abstract
pdf
Full Article

Qian-shun Chang
Using A Predictor-Corrector Scheme To Compute Navier-Stokes Equations In Three-Dimensional Spherical Coordinates
J. Comp. Math., 6 (1988), pp. 307-317. Abstract
pdf
Full Article

Zhao-yong You and Xiao-jun Chen
Interval Iterative Methods Under Partial Ordering (II)
J. Comp. Math., 6 (1988), pp. 318-324. Abstract
pdf
Full Article

Ji-guang Sun
Sensitivity Analysis Of Zero Singular Values And Multiple Singular Values
J. Comp. Math., 6 (1988), pp. 325-335. Abstract
pdf
Full Article

Chun-hui Chen
Perturbation Analysis For Solutions Of Algebraic Riccati Equations
J. Comp. Math., 6 (1988), pp. 336-347. Abstract
pdf
Full Article

Guo-rong Wang and Sen-quan Lu
Fast Parallel Algorithms For Computing Generalized Inverses A^+ And A_{MN}^+
J. Comp. Math., 6 (1988), pp. 348-354. Abstract
pdf
Full Article

J. E. Dennis, Jr, Song-bai Sheng and Anh Vu Phuong
A Memoryless Augmented Gauss-Newton Method For Nonlinear Least-Squares Problems
J. Comp. Math., 6 (1988), pp. 355-374. Abstract
pdf
Full Article

Lian-sheng Zhang
An Approach To Finding A Global Minimization With Equality And Inequality Constraints
J. Comp. Math., 6 (1988), pp. 375-382. Abstract
pdf
Full Article